# SDR BJNA202407290002

- Difficulty date: July 21, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N706VL
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 56,996 hours, 30,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND ROW 26 ABC EMERGENCY LIGHT INOP
